# SDR UIEA200600313

- Difficulty date: December 29, 2006
- Submitted: January 8, 2007
- Operation: Air carrier
- Aircraft: N506MC
- Make and model: Boeing 747-2D3B
- Aircraft serial: 21252
- Aircraft time: 88,001 hours, 18,254 cycles
- System (JASC): 5710 · Wing Main, Frame Structure
- Part: Support Beam
- Part number: 65B144595
- Condition: Damaged
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT WING LEADING EDGE PANEL BETWEEN ILES 173.6742 AND 330, INNER PANEL SUPPORT BEAM, UPPER CHORD HAS 8 EACH HOLES DRILLED INCORRECTLY.  INTERIM REPAIR WAS ACCOMPLISHED PER REFERENCE ATLAS AIR XEO 57-122806 AND 747 SRM 51-40-04, 51-30-02 AND 51-10-02 FAA FORM 8110-3 ISSUED, PERMANENT REPAIR TO BE ACCOMPLISHED AT NEXT "C" CHECK.
